# SDR COEA2016031229911

- Difficulty date: March 12, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: S5761018720101
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR:  RT AILERON TAB INBD UPPER CORNER HAS LEVEL 2 CORROSION.  REPLACED CHANNEL WITH OEM PART.
